# SDR IPXA2023081120838

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 70,390 hours, 23,803 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *ATB* SEVERE TURBULENCE FL350 C\W PARAGRAPH C STEPS #9 #10 #13 #14 OF LEFT WING AND STEPS #21 #22 #23 IAW MM 05-51-04-212-001. C/W SEVERE TURBULANCE INSPECTION SUB TASK 05-51-04-212-020 SECTION E CABIN INSPECTIONS NO CABIN DAMAGE FOUND AT THIS TIME. C\W PARAGRAPH C STEPS 3# 4# #5 #6 MM REF MM 05-51-04-212-001. C\W PARAGRAPH C STEPS 3# 4# #5 #6 MM REF MM 05-51-04-212-001. C/W PARAGRAPH C STEP 7 REF AMM 05-51-04-212-001
